p-adic Superspaces and FrobeniusReportar como inadecuado

p-adic Superspaces and Frobenius - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Communications in Mathematical Physics

, Volume 282, Issue 1, pp 87–113

First Online: 19 June 2008Received: 16 March 2007Accepted: 29 January 2008


The notion of a p-adic superspace is introduced and used to give a transparent construction of the Frobenius map on p-adic cohomology of a smooth projective variety over \{\mathbb{Z} p}\ the ring of p-adic integers, as well as an alternative construction of the crystalline cohomology of a smooth projective variety over \{\mathbb{F} p}\ finite field with p elements.

Communicated by A. Connes

Partly supported by NSF grant No. DMS 0505735.

Download to read the full article text

Autor: A. Schwarz - I. Shapiro

Fuente: https://link.springer.com/

Documentos relacionados